MAUDE Adverse Event Report: ARTHREX, INC. CORING REAMER, 10MM WITH COLLARED PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. CORING REAMER, 10MM WITH COLLARED PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CORING REAMER, 10MM WITH COLLARED PIN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during an acl reconstruction the tip of the reamer expanded and produced shards of metal.A shaver was used to distract as much of the metal debris as possible.The doctor did not do an x-ray to insure all metal was recovered and the rep is not 100% confident all was retrieved.The rest of the case was completed without issue.

Brand Name
CORING REAMER, 10MM WITH COLLARED PIN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10483716
Report Number1220246-2020-02124
Device Sequence Number1246018
Product Code LXH
UDI-Device Identifier00888867005648
UDI-Public00888867005648
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberCORING REAMER, 10MM WITH COLLARED PIN
Device Catalogue NumberAR-1224S
Device Lot Number10448398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;